MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): during an emergency rescue, the hamilton-c2 ventilator failed and could not be used as intended.Medical staff immediately switched to a manual resuscitation bag to provide ventilation, which caused a brief delay in initiating respiratory support.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.
 
Additional Manufacturer Narrative
Hamilton medical reference: (b)(4).Hamilton medical ags conclusion: based on the evaluation of hamilton medical chinas report, it is confirmed that the hamilton-c2 failed during ventilation.An additional ventilator was required, as the patient had to be manually ventilated (bagged).The root cause of the failure could not be identified.The device was repaired by a third-party company; however, the replaced parts and the actual root cause remain unknown.As the device has reached the end of its life cycle, it was reported that it has been permanently removed from use.Based on the available information, hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23741937
Report Number3001421318-2025-00941
Device Sequence Number8413643
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(11)150206(240)160002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160002
Device Catalogue Number160002
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown